Publicações
Ano     Titulo    Área    Tipo     Limpar  

Papers in International Journals

D. Segher; E. Thandapani; Pinelas, Sandra (2015) Some New Oscillation Theorems for Second Order Difference Equations with Mixed Neutral Terms. British Journal of Mathematics & Computer Sciences: 8(2), 121-133.
Bulatov, M.; Lima, Pedro M.; Than, Do Tien (2015) An integral method for the numerical solution of nonlinear singular boundary value problems. Bulletin of the South Ural State University, Ser. Mathematical Modelling, Programming & Computer Software: 8, 5-13.
Antunes, Pedro R. S.; Rui A. C. Ferreira (2015) An augmented-RBF method for solving fractional Sturm-Liouville eigenvalue problems. SIAM Journal of Scientific Computing: 37(1), A515-A535.
Kulikov, Gennady Yu (2015) Embedded symmetric nested implicit Runge-Kutta methods of Gauss and Lobatto types for solving stiff ordinary differential equations and Hamiltonian systems. Computational Mathematics and Mathematical Physics: 55(6), 983-1003.
N. J. Ford; Morgado, M. Luísa; Rebelo, Magda (2015) A nonpolynomial collocation method for fractional terminal value problems. Journal of Computational and Applied Mathematics: 275, 392-402.
Araújo, João; Barbeiro, S.; Serranho, Pedro (2015) Stability of finite difference schemes for nonlinear complex reaction-diffusion processes. IMA Journal of Numerical Analysis: 35(3), 1381–1401.
Kulikov, Gennady Yu; Weiner, R. (2015) A singly diagonally implicit two-step peer triple with global error control for stiff ordinary differential equations. SIAM Journal on Scientific Computing: 37(3), A1593–A1613.
K. Ravi; Pinelas, Sandra; R. Jamina (2015) HUR-UGR-UJR Stabilities of a kl-cubic Funcional Equation in Quasi-beta-normed Spaces: Direct and Fixed Point Methods. Enlightenment of Pure and Applied Mathematics: 1(2), 61-78.
Kulikov, Gennady Yu; Kulikova, Maria (2015) High-order accurate continuous-discrete extended Kalman filter for chemical engineering. European Journal of Control: 21, 14-26.
Elshehabey, Hillal M.; Sameh E. Ahmed (2015) MHD Mixed Convection in a Lid-driven Cavity Filled by a Nano fluid with Sinusoidal Temperature Distribution on the Both Vertical Walls Using Buongiorno's Nanofluid Model. International Journal of Heat and Mass Transfer: 88, 181–202.
Araújo, João; Sílvia Barbeiro; Serranho, Pedro (2015) Convergence of finite difference schemes for nonlinear complex reaction-diffusion processes. SIAM Journal on Numerical Analysis: 53(1), 228-250.
E. Thandapani,; D. Seghar; Pinelas, Sandra (2015) Oscillation Theorems for Second Order Difference Equations with Negative Neutral Term. Tamkang Journal of Mathematics: 46(4), 441-451.
Shurong Sun,; Morgado, M. Luísa; Jehad Alzabut; Ivanka Stamova (2015) Recent Developments and Applications on Qualitative Theory of Fractional Equations and Related Topics. Abstract and Applied Analysis, 1-2.
Colaço, Marcelo J. ; Alves, Carlos J. S.; Orlande, Hélcio R. B.  (2015) Transient non-intrusive method for estimating spatial thermal contact conductance by means of the reciprocity functional approach and the method of fundamental solutions. Inverse Problems in Science and Engineering: 23(4), 688-717.
R. Koplatadze ; Pinelas, Sandra (2015) Oscillation Criteria for First Order Linear Difference Equations with Several Delay Arguments. Journal of Mathematical Sciences: 28(5), 571-592.
Chatzarakis, G. E.; Manojlovic, J.; Pinelas, Sandra; Stavroulakis, I. P. (2015) Oscillation criteria of difference equations with several deviating arguments. The Yokohama Mathematical Journal: 60, 1-19.
Lima, Pedro M.; Buckwar, E. (2015) Numerical solution of the neural field equation in the two-dimensional case. SIAM Journal o Scientific Computing: 37, B962-B979.
An, P. T. ; Giang, D. T.; Trang, L. H. (2015) An exact algorithm for minimizing a sum of Euclidean norms on rays in 2D and 3D. Numerical Functional Analysis and Optimization: 36(4), 405-418.
Luis L. Ferrás; Neville J. Ford; Morgado, M. Luísa; João M. Nóbrega; Rebelo, Magda (2015) Fractional Pennes’ Bioheat Equation: Theoretical and Numerical Studies. Fractional Calculus and Applied Analysis: 18(4), 1080 -- 1106.
Morgado, M. Luísa; Rebelo, Magda (2015) Numerical approximation of distributed order nonlinear reaction-diffusion equations. Journal of Computational and Applied Mathematics: 275, 216-227.
George E Chatzarakis; Hajnalka Péics; Pinelas, Sandra; Ioannis P Stavroulakis (2015) Oscillation Results for Difference Equations with Oscillating Coefficients. Advances in Difference Equations, 2015:53.
Graca, M.M.; Lima, Pedro M. (2015) Root finding by high order iterative methods based on quadratures. Applied Mathematics and Computation: 264, 466-482.
Lima, Pedro M.; E. Buckwar (2015) Numerical solution of the neural field equation in the two-dimensional case. SIAM Journal of Scientific Computing: 37, B962- B979.
Masoero, David; Raimondo, Andrea; Antunes, Pedro R. S. (2015) Critical behaviour for scalar nonlinear waves. Physica D: Nonlinear Phenomena: 292–293, 1-7.
Buchot, J.M.; Raymond, J.P.; Tiago, Jorge (2015) Coupling estimation and control for a two dimensional Burgers type equation. ESAIM-COCV: Vol. 21, Number 2, 535-560.
Pedro Guimarães; Pedro Rodrigues; Dirce Celorico; Serranho, Pedro; Rui Bernardes (2015) Three-dimensional segmentation and reconstruction of the retinal vasculature from spectral domain optical coherence tomography. Journal of Biomedical Optics: 20(1), 016006.
L. F. Morgado; Morgado, M. Luísa (2015) Numerical modelling transient current in the time-of-flight experiment with time-fractional advection-diffusion equations. Journal of Mathematical Chemistry: 53(3), 951-956.
Gudiño, Elias; Grassi, Mario; Ferreira, José A.; De Oliveira, Paula (2015) A new look to non-Fickian diffusion. Applied Mathematical Modelling: 39, 194-204.
Colaço, Marcelo J.; Alves, Carlos J. S.; Bozzoli, Fabio (2015) The reciprocity function approach applied to the non-intrusive estimation of spatially varying internal heat transfer coefficients in ducts: numerical and experimental results. International Journal of Heat and Mass Transfer: 90, 1221-1231.
K. Ravi; Pinelas, Sandra; A. Edwin Raj (2015) A fixed Point Approach to Generalized Hyers-Ulam Stability of Quadratic Functional Equation in Matrix Normed Space. Enlightenment of Pure and Applied Mathematics: 1(2), 37-52.
Kulikov, Gennady Yu; Kulikova, Maria (2015) The accurate continuous-discrete extended Kalman filter for continuous-time stochastic systems. Russian Journal of Numerical Analysis and Mathematical Modelling: 30(4), 239-249.
Hady, F.M.; Ahmed, Sameh E.; Elshehabey, Hillal M.; Mohamed, R.A. (2015) Natural Convection of a Nanofluid in Inclined, Partially Open Cavities: Thermal Effects. Journal of Thermophysics and Heat Transfer: 29(1), 150-165.
Luís Silva; João Rocha Vaz; Maria António Castro; Serranho, Pedro; Jan Cabri; Pedro Pezarat-Correia (2015) Recurrence Quantification Analysis and Support Vector Machines for Golf Handicap and Low Back Pain EMG classification. Journal of Electromyography and Kinesiology: 25(4), 637-647.
André Lemos; Ana S. Abraão; Bruno R Cruz; Morgado, M. Luísa; Rebelo, Magda; Fernando M. Nunes (2015) Effect of granular characteristics on the viscoelastic and mechanical properties of native chestnut starch (Castanea sativa Mill). Food Hydrocolloids: 51, 305-317.
Morgado, M. Luísa; Morgado, L. F.; Silva, N.; Morais, R. (2015) Mathematical modelling of cylindrical electromagnetic vibration energy harvesters. International Journal of Computer Mathematics: 92(1), 101-109.
P. Narasimman,; K. Ravi; Pinelas, Sandra (2015) Stability of Pythagorean Mean Functional Equation. Global Journal of Mathematics: 4(1), 398-411.
Colaço, Marcelo J.; Alves, Carlos J. S. (2015) A backward reciprocity function approach to estimate spatial transient themal contact conductance in double-layered materials using non-intrusive measurements. Numerical Heat Transfer (A): 68(2), 117-132.
N. J. Ford; Morgado, M. Luísa; Rebelo, Magda (2015) An implicit finite difference approximation for the solution of the diffusion equation with distributed order in time. Electronic Transactions on Numerical Analysis: 44, 289 - 305.
Alves, Carlos J. S.; Martins, Nuno F. M.; Roberty, Nilson C. (2014) Identification and Reconstruction of Elastic Body Forces. Inverse Problems: 30(5), 055015.
Bulatov, Mikhail V.; Lima, Pedro M.; Weinmüller, Ewa B.  (2014) Existence and uniqueness of solutions to weakly singular integral-algebraic and integro differential equations. Central European Journal of Mathematics: 12(2), 308-321.
Kulikova, Maria; Kulikov, Gennady Yu (2014) Adaptive ODE Solvers in Extended Kalman Filtering Algorithms. Journal of Computational and Applied Mathematics: 262, 205-216.
Thandapani, E.; Padmavathi, S.; Pinelas, Sandra (2014) Oscillation Criteria For Even-Order Nonlinear Neutral Differential Equations of Mixed Type. Bulletin of Mathematical Analysis and Applications: 6(1), 9-22.
Selvarangam, S.; Thandapani, E.; Pinelas, Sandra (2014) Oscillation Theorems for Second Order Nonlinear Neutral Difference Equations. Journal of Inequalities and Apllications: 2014, 417.
Mancini, Sara; Bernal, Francisco; Acebron, Juan (2014) An Efficient Algorithm for Accelerating Monte Carlo Approximations of the Solution to Boundary Value Problems. , (submitted).
Martins, Nuno F. M. (2014) Detecting the Localization of Elastic Inclusions and Lame Coefficients. Inverse Problems and Imaging: 8(3), 779-794.
Martins, Nuno F. M.; Rebelo, Magda (2014) Meshfree methods for nonhomogeneous Brinkman flows. Computers & Mathematics with Applications: 68(8), 872-886.
Ravi, K. ; Rassias, J.M.; Pinelas, Sandra; Jamuna, R. (2014) A fixed point approach to the stability of a quadratic quartic functional equation in Paranormed spaces. Pan-American Mathematical Journal: 24(2), 61–84.
Pinelas, Sandra (2014) Asymptotic Behavior of Mixed Type Differential Equation. Electronic Journal of Differential Equations: 2014, 1-9.
Bernal, Francisco; Acebron, Juan; Anjam, Immanuel (2014) A Stochastic Algorithm Based on Fast Marching for Automatic Capacitance Extraction in Non-Manhattan Geometries. SIAM Journal on Imaging Sciences: 7(4), 2657-2674.
Avelino, Catarina P.; Santos, Altino F. (2014) The differentiable manifold of spherical deltoids: their classification. Journal for Geometry and Graphics: 18(1), 1-6.
   2 de 11